# SDR CALA2015061893987

- Difficulty date: June 15, 2015
- Submitted: June 18, 2015
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 54,335 hours, 11,527 cycles
- Engine: Pwa PW4077
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MSG DET, CHANNEL 1 FWD CARGO CYCLED POWER FOR P85A12 CARD.  OPERATIONS CHECKED OK.  NO ACTIVE STATUS MSG IAW FIM 31-08 TASK 809-811.
